Vol. 4, No. 3, 1954

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 320: 1
Vol. 319: 1  2
Vol. 318: 1  2
Vol. 317: 1  2
Vol. 316: 1  2
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Commuting spectral measures on Hilbert space

John Wermer

Vol. 4 (1954), No. 3, 355–361
Mathematical Subject Classification
Primary: 46.3X
Milestones
Received: 4 March 1953
Published: 1 September 1954
Authors
John Wermer